MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø39X24.5
Model Number 04.01.0170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 apr 2026 reverse shoulder system 04.01.0170 glenosphere - d 39x24.5 lot.2527747: (b)(4) items manufactured and released on 04-feb-2026.Expiration date: 2031-jan-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot.2529276: (b)(4) items manufactured and released on 12-jan-2026.Expiration date: 2030-dec-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery after 11 days from primary due to infection.The patient presented to the emergency department with urinary retention requiring recatheterization attempts and was diagnosed with a urinary tract infection.Aspiration from the shoulder wound site identified morganella morganii.A washout procedure with exchange of the liner and glenosphere using the same size components was performed.Implants were noted to be well positioned and unremarkable.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø39X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25012958
Report Number3005180920-2026-00337
Device Sequence Number10332701
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0170
Device Lot Number2527747
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight146 KG
Patient RaceWhite